MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-88-60
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that a s5 mast roller pump gave a motor controller failure error message during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 mast roller pump.The incident occurred in kuwait.A livanova field service representative was dispatched to the facility to investigate the device: motor power amplifier circuit board (hmf) and motor controller circuit board (hms) have been checked and no deviation was found.The reported problem has been reproduced and thus the pump is defective and the unit will be sent to livanova deutschland for further inspection and repair.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: the affected part was returned to livanova deutschland for a detailed investigation.The technician could confirm the reported issue.In order to solve it, complete pump head was replaced and as preventive maintenance also the pump cover was replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.A device service history review has been performed and identified that the unit was manufactured in 2023 and no other similar event has been reported for this unit.Taking into account all the collected information and repair activity, the most likely root cause has been assigned to a loosened fixation of resolver inside the pump head.

Brand Name
S5 MAST ROLLER PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19403891
Report Number9611109-2024-00233
Device Sequence Number12499315
Product Code DTQ
UDI-Device Identifier04033817900481
UDI-Public(01)04033817900481(11)230214
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K062396
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-88-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown